Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On antibiotics for BV, depo provera, have pain during sex, extreme dryness, bump on vaginal lips with painful urination. What is the cause?

Lately it hurts when I have sex I had BV and was on antibiotics and I m also on depo prevera. Yesterday when I had sex with my partner it was really painful and I was extremely dry? And this morning when I woke up in was painful to pee once I was done and I have a small little painful pee size bump on the left side of my vagina lips . It s not a pimple it s hard and hurts when I put pressure ! Help please !
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
DUE TO DRYNESS OF VAGINA AND LIPS THERE CAN BE LITTLE SOFT TISSUE INJURY WHICH CAUSED SWELLING AND PAIN AFTER SEX
YOU CAN START WITH METROGYL 200 MGM BD
TAB DICLOFENIC SOS
TAKE WARM WATER MORNING AND EVENING
KEEP CANDID B VAGINAL PASSERY FOR 6 NIGHT AT NIGHT
AND THEN REVIEW THE CONDITION

Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor